# SDR AWXA0002101

- Difficulty date: August 2, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654681291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN - CORROSION ON FLOOR SUPPORT BEAMS BETWEEN STN 1000-1010 LBL 45.  REPLACED BOTH FLOOR SUPPORT PER DRAW 65-46812 PART NUMBER 65-46812-87 AND 65-46812-91 IAW SRM 51-10-1 PAGE 8, 9, 10.
